MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. LGE BORE Y EXT W/VP 3 SL CL; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. LGE BORE Y EXT W/VP 3 SL CL; INTRAVASCULAR ADMINISTRATION SET
Model Number 20061E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: a complaint of set 20061e being the incorrect length was received from the customer.92 samples were returned for investigation.Through visual inspection no defects were observed.All samples were measured to confirm that they were within the specified length requirements.All sets were within within specification.A device history record review for model 20061e lot number 20096296 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 22sep2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Investigation conclusion: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as the samples were within specifications.Root cause description: due to the samples being within specification a root cause could not be determined.Rationale: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that 100 lge bore y ext w/vp 3 sl cl sets had defective tubing that were shorter than the advertised "7 inches in length".The following information was provided by the initial reporter: "received product but online diagram of product seems to be misleading as the tubing needs to be longer.The tubing is under 7 inches in length.".

Brand Name
LGE BORE Y EXT W/VP 3 SL CL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11269618
Report Number9616066-2021-50151
Device Sequence Number14295713
Product Code FPA
UDI-Device Identifier37613203011885
UDI-Public37613203011885
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/22/2023
Device Model Number20061E
Device Catalogue Number20061E
Device Lot Number20096296
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1